# SDR CALA9801454

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LOWER VERTICAL STABILIZER SKIN (NR 2 ENGINE INTAKE DUCT).  THE AREA WAS REPAIRED IAW ECRA 5530-01213 AND A DIP WAS ISSUED TO PERFORM A VISUAL INSPECTION OF THE REPAIR IAW PART 2 OF ECRA 5530-01213 AT EVERY C CHECK.
